# SDR CALA2015110394768

- Difficulty date: November 2, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 94,468 hours, 14,829 cycles
- Engine: Pwa PW4060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG, PYLON TORQUE BOX SKIN, ACCESS PANEL 446BL, CUT OUT CRACKED AT FWD EDGE.  STOP DRILLED CRACK.  MANUFACTURED & INSTALLED REPAIR DOUBLER & TRIPLER IAW SRM 54-53-01 REPAIR 7.
